MURAL - Maynooth University Research Archive Library



    The metric theory of mixed type linear forms


    Dickinson, Detta and Hussain, Mumtaz (2013) The metric theory of mixed type linear forms. International Journal of Number Theory, 9 (1). pp. 77-90. ISSN 1793-0421

    [img]
    Preview
    Download (2MB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    In this paper the metric theory of Diophantine approximation of linear forms that are of mixed type is investigated. Khintchine-Groshev theorems are established together with the Hausdorff measure generalizations. The latter includes the original dimension results obtained in [H. Dickinson, The Hausdorff dimension of sets arising in metric Diophantine approximation, Acta Arith. 68(2) (1994) 133-140] as special cases

    Item Type: Article
    Keywords: Diophantine approximation; Hausdorff dimension; Hausdorff measure; system linear forms;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 4844
    Identification Number: https://doi.org/10.1142/S1793042112501278
    Depositing User: Dr. Detta Dickinson
    Date Deposited: 25 Mar 2014 16:07
    Journal or Publication Title: International Journal of Number Theory
    Publisher: World Scientific Publishing
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year